# SDR TRBA2008050

- Difficulty date: May 6, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N533AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 533
- Aircraft time: 18,024 hours, 20,119 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 8260121
- Part serial: 770
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER RT ENG START NR 2 GENERATOR NEVER CAME ON LINE, THEN COCKPIT SMOKE STARTED BEHIND F/O SEAT.  REMOVED AND REPLACED NR 2 STARTER/GENERATOR AND HALL EFFECT SENSOR FIN NR 8PU IAW JIC NR 24-32-61-RAI-10000-07 AND NR 24-00-00-RAI-10050-002.
